Browse Title Index

Issue Title
Vol 2, No 5 (2012) Numerical treatment of the most general linear Volterra Integro-Fractional Differential Equations with Caputo derivatives by quadrature methods Abstract   PDF
Shazad Shawki Ahmed, Shokhan Ahmed Hama Salih
Vol 7, No 1 (2017) On a batch arrival queue with second optional service, random breakdowns, delay time for repairs to start and restricted availability of arrivals during breakdown periods Abstract   PDF
Kailash C. Madan, Ebrahim Malalla
Vol 5, No 2 (2015) On a M[x]/(G1,G2)/1 queue with third-stage optional service and deterministic server vacations Abstract   PDF
Kailash C. Madan
Vol 6, No 1 (2016) On a new general integral transform: some properties and remarks Abstract   PDF
Mohamed A. Ramadan, Kamal R. Raslan, Talaat S. El-Danaf, Adel R. Hadhoud
Vol 5, No 5 (2015) On alpha- Is-open sets and alpha- Is-continuous functions Abstract   PDF
R. Santhi, M. Rameshkumar
Vol 5, No 2 (2015) On A(m; p)- expansive and A(m; p)-hyperexpansive operators on Banach spaces -II Abstract   PDF
Ould Ahmed Mahmoud Sid Ahmed
Vol 6, No 1 (2016) On an algorithm for extracting height ridges on 2-D images Abstract   PDF
Nassar H. Abdel-All, M. A. Soliman, R. A. Hussien, Wadah M. El-Nini
Vol 6, No 2 (2016) On applications of Ramanujan's sum Abstract   PDF
S. Ahmad Ali, Aditya Agnihotri
Vol 4, No 1 (2014) On ∗-n-paranormal operators on Banach spaces Abstract   PDF
Muneo Cho, Kotaro Tanahashi
Vol 8, No 2 (2018) On bounded n-linear operators Abstract   PDF
S. Romen Meitei, M.P. Singh
Vol 9, No 4 (2019) On certain class of σ-convergent sequence spaces defined by Orlicz function Abstract   PDF
Khalid Ebadullah
Vol 4, No 2 (2014) On certain class of sequence spaces of invariant mean defined by Orlicz function Abstract   PDF
Khalid Ebadullah
Vol 4, No 2 (2014) On compact and semicompact fuzzy soft topological spaces Abstract   PDF
Pradip Kumar Gain, Ramkrishna Prasad Chakraborty, Madhumangal Pal
Vol 3, No 5 (2013) On construction of Barnes-Wall lattices Abstract   PDF
Vikas Dhaka, O.P. Vinocha
Vol 3, No 3 (2013) On dynamics of chaotic evolution in food chain model Abstract   PDF
L. M. Saha, Neha Kumra
Vol 6, No 2 (2016) On existence of solutions for integral boundary value problem of differential equations with fractional order q ∈ (4,5] Abstract   PDF
Mohammed M. Matar
Vol 3, No 1 (2013) On fuzzy det - norm matrix Abstract   PDF
A. Nagoor Gani, A. R. Manikandan
Vol 3, No 2 (2013) On fuzzy ordered semigroups Abstract   PDF
Niovi Kehayopulu
Vol 4, No 2 (2014) On generalization of some common fixed point theorems for multivalued maps in cone metric spaces Abstract   PDF
A.K. Dubey, Reena Shukla, R.P. Dubey
Vol 2, No 4 (2012) On generalized intuitionistic fuzzy soft set Abstract   PDF
Manoj Bora, Tridiv Jyoti Neog, Dusmanta Kumar Sut
Vol 5, No 5 (2015) On intuitionistic fuzzy R1-spaces Abstract   PDF
Estiaq Ahmed, M. S. Hossain, D. M. Ali
Vol 4, No 4 (2014) On iterative techniques for numerical solutions of linear and nonlinear differential equations Abstract   PDF
S.O. Edeki, A.A. Opanuga, H.I. Okagbue
Vol 4, No 4 (2014) On Lie symmetry of the Abel equation Abstract   PDF
Arunaye Festus Irimisose
Vol 3, No 4 (2013) On linear algebra and its applications Abstract   PDF
V. Yegnanarayanan, S. Sreekumar
Vol 7, No 2 (2017) On (L,M)-fuzzy soft topological spaces Abstract   PDF
O. R. Sayed, Y. H. Raghp, Yong Chan Kim
401 - 425 of 682 Items << < 12 13 14 15 16 17 18 19 20 21 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS